On the ε-regular mild solution for fractional abstract integro-differential equations

J. Vanterler C. Sousa, M. Aurora P. Pulido, V. Govindaraj, E. Capelas De Oliveira. On the ε-regular mild solution for fractional abstract integro-differential equations. Soft Comput., 27(21):15533-15548, November 2023. [doi]

Authors

J. Vanterler C. Sousa

This author has not been identified. Look up 'J. Vanterler C. Sousa' in Google

M. Aurora P. Pulido

This author has not been identified. Look up 'M. Aurora P. Pulido' in Google

V. Govindaraj

This author has not been identified. Look up 'V. Govindaraj' in Google

E. Capelas De Oliveira

This author has not been identified. Look up 'E. Capelas De Oliveira' in Google